| Model Number |
7300TFX25 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.Additional narrative: surgical/percutaneous intervention is indicated or performed, or harm occurred due to the device, or there is a device malfunction that could cause or contribute to a serious injury.This event is considered a serious injury.The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported that a 7300tfx 25mm mitral valve was disabled via a valve-in-valve procedure after an implant duration of 5 years, 11 months due to unknown reasons.A 9755rsl 26mm transcatheter valve was implanted successfully.
Additional Manufacturer Narrative
H11.Additional narrative.Updated h6.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, a definitive root cause cannot be conclusively determined.